# SDR ASAA2024052950500

- Difficulty date: May 29, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 57,193 hours, 17,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56603
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT INTERCOSTAL AT STA 947 CORRODED. GROUNDED - YES. BLENDED CORROSION INTERCOSTAL HAS 100% MATERIAL LOSS FOUND OUT OF LIMITS ALLOWABLE DAMAGE IAW B737-800 STM 53-70-51-1A-1 AT STA 242.5 LBL 24.5, DRILLED FIT NEW INTERCOSTAL IAW B737-800 SRM 51-40-05 AND BAC DWG 147A5650 REV. C, INTERCOSTAL ON N/R 42897 CUST. CARD NO G1995897.
